• A
  • A
  • A
  • АБВ
  • АБВ
  • АБВ
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Анализ неопределенности в многомерной статистике

Приоритетные направления развития: компьютерно-математическое
2019

Публикации по проекту:


Goetze F., Naumov A., Spokoiny V., Ulyanov V. V. Large ball probability, Gaussian comparison and anti-concentration // Bernoulli: a journal of mathematical statistics and probability. 2019. Vol. 25. No. 4(A). P. 2538-2563. doi
Naumov A., Spokoiny V., Ulyanov V. V. Bootstrap confidence sets for spectral projectors of sample covariance // Probability Theory and Related Fields. 2019. Vol. 174. No. 3-4. P. 1091-1132. doi
Bobkov S., Goetze F., Sambale H. Higher order concentration of measure // Communications in Contemporary Mathematics. 2019. Vol. 21. No. 3. P. 1-31. doi
Belomestny D., Panov V., Woerner J. Low-frequency estimation of continuous-time moving average Levy processes // Bernoulli: a journal of mathematical statistics and probability. 2019. Vol. 25. No. 2. P. 902-931. doi
Gasnikov A. Optimal Tensor Methods in Smooth Convex and Uniformly Convex Optimization, in: Proceedings of Machine Learning Research Vol. 99: Conference on Learning Theory, 25-28 June 2019, Phoenix, AZ, USA. PMLR, 2019.. , 2019.
Гасников А. В. АДАПТИВНЫЙ ПРОКСИМАЛЬНЫЙ МЕТОД ДЛЯ ВАРИАЦИОННЫХ НЕРАВЕНСТВ // Журнал вычислительной математики и математической физики. 2019. Т. 59. № 5. С. 889-894. doi
Belomestny D., Trabs M., Tsybakov A. Sparse covariance matrix estimation in high-dimensional deconvolution // Bernoulli: a journal of mathematical statistics and probability. 2019. Vol. 25. No. 3. P. 1901-1938. doi
Belomestny D., Kraetschmer V., Hübner T., Nolte S. Minimax theorems for American options without time-consistency // Finance and Stochastics. 2019. Vol. 23. P. 209-238. doi
Protasov V. Y. How to make the Perron eigenvector simple // Calcolo. 2019. Vol. 56. No. 2. P. 1-11. doi
Belomestny D., Comte F., Genon-Catalot V. Sobolev-Hermite versus Sobolev nonparametric density estimation on R // Annals of the Institute of Statistical Mathematics. 2019. Vol. 71. No. 1. P. 29-62. doi
Bobkov S. KHINCHINE’S THEOREM AND EDGEWORTH APPROXIMATIONS FOR WEIGHTED SUMS // Annals of Statistics. 2019. Vol. 47. No. 3. P. 1616-1633. doi
Puchkin N., Spokoiny V. Structure-adaptive manifold estimation / Cornell University. Series arxive "math". 2019.
Belomestny D., GUGUSHVILI S., SCHAUER M., SPREIJ P. NONPARAMETRIC BAYESIAN INFERENCE FOR GAMMA-TYPE LEVY SUBORDINATORS // Communications in Mathematical Sciences. 2019
Belomestny D., Goldenshluger A. Nonparametric density estimation from observations with multiplicative measurement errors // Annales de l’Institut Henri Poincaré. 2019

См. также

Ключевые слова